# SDR ASAA2015100513342

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 3,906 hours, 1,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHT COVER MISSING FROM AFT GALLEY A/C LT.  ACFT GROUNDED.  FOUND EMERGENCY EXIT LIGHT ASSY DAMAGED R & R ASSY REF MM 33-51-01.  OPS CHECK GOOD.
